Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2008  |  Volume : 40  |  Issue : 2  |  Page : 87--88

Isoniazid causing pleural effusion

SK Singh1, Z Ahmad1, DK Pandey1, V Gupta2, S Naaz1 
1 Department of Tuberculosis and Respiratory Diseases, JN Medical College, AMU, Aligarh, UP, India
2 Department of Medicine, JN Medical College, AMU, Aligarh, UP, India

Correspondence Address:
S K Singh
Department of Tuberculosis and Respiratory Diseases, JN Medical College, AMU, Aligarh, UP
India

Isoniazid (INH) is a first-line antitubercular drug. We report a case of a patient who developed a pleural effusion 2 months after starting antitubercular treatment for spinal tuberculosis. Isoniazid was found to be the culprit and its discontinuation caused subsidence of the effusion.


How to cite this article:
Singh S K, Ahmad Z, Pandey D K, Gupta V, Naaz S. Isoniazid causing pleural effusion.Indian J Pharmacol 2008;40:87-88


How to cite this URL:
Singh S K, Ahmad Z, Pandey D K, Gupta V, Naaz S. Isoniazid causing pleural effusion. Indian J Pharmacol [serial online] 2008 [cited 2022 Aug 15 ];40:87-88
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2008;volume=40;issue=2;spage=87;epage=88;aulast=Singh;type=0